# SDR CALA2019071301174

- Difficulty date: July 8, 2019
- Submitted: July 14, 2019
- Operation: Air carrier
- Aircraft: N76269
- Make and model: Boeing 737824
- Aircraft serial: 31588
- Aircraft time: 59,664 hours, 20,190 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Sheared
- Location: Entry Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FORWARD ENTRY DOOR GUIDE ARM HOLD OPEN MECHANISM UPPER AN LOWER RADIUS LINK BOTTOM KEYWAY WASHER RETAINING SCREW HAS SHEARED. REMOVED SHEARED OFF SCREW (12) FROM PIN (9), FIGURE 401, AMM 52-11-21-400-802. REINSTALLED PIN, WASHERS, NEW KEYWASHER AND NEW RETAINING SCREW PER AMM 52-11-21-400-802. OPS CHECK OF FORWARD ENTRY DOOR IS GOOD.
